# SDR DALA2019091605333

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PASSENGER CREW DOOR FRAME FASTENER HOLE NR 6. LOCATED AT FR16 UPPER DOUBLE JOGGLE AREA, LT SIDE. IN PASSENGER CABIN (1 EA). PERFORMED PERMANENT REPAIR ON PASSENGER CREW DOOR FRAME FASTENER HOLE N.6 LOCATED AT FR 16 UPPER DOUBLE JOGGLE AREA LT SIDE AS PER ER/A 580937-14AD REV ORIGINAL AND AS PRI 580937-14AD.
